# SDR CA120620007

- Difficulty date: June 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Rccb
- Part number: SM601BA20A1
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING IN, FOUND NR 2 STBY HYD PUMP RUNNING CONTINUOUSLY WHEN ACFT POWER IS ONLINE.  TROUBLESHOT SYS & FOUND NR 2 RCCB AT FAULT  & REPLACED.  ACFT RETURNED TO SERVICE.
